Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


effects on trigilicyde, RBC and HDL chlostrol
Nov 8, 2005

i have been on medication since july7 th 2005. the medicines are sustiva and combivir and i have done well as cd4 has gone up from 223 to 561 in 3 months. but the problem is that my RBC count is below normal as its 4.25 against 4.50. similarly the trigilicyde is 239 as against208 normal range and hdl chlostrol is below than normal . can you please advice me what to do . should i start some medication for these or control my diet to see the effect.my doctor says its not so worrying but i have to keep an eye on this . waiting for your advice.

Response from Dr. Henry

The AZT portion of the Combivir can decrease the rbc count in some patients (need anemia evaluation to sort out). HDL levels are often low in HIV infection and may rise over time on effective therapy. Your triglyceride elevation is modest and usually not clinically significant. Sustiva may increase the triglycerides modestly. Diet and exercise and further observation are often the best initial steps. KH



Previous
Fast CD4 drop
Next
AZT or Epivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement